Persistence of homoclinic tangencies for area-preserving maps
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 4, p. 711-725
@article{AFST_1997_6_6_4_711_0,
     author = {Mora, Leonardo and Romero, Neptal\'\i },
     title = {Persistence of homoclinic tangencies for area-preserving maps},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {4},
     year = {1997},
     pages = {711-725},
     zbl = {0932.37033},
     mrnumber = {1624318},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_4_711_0}
}
Mora, Leonardo; Romero, Neptalí. Persistence of homoclinic tangencies for area-preserving maps. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 4, pp. 711-725. http://www.numdam.org/item/AFST_1997_6_6_4_711_0/

[Bo] Bost (J.) .- Tores invariants des systèmes dynamiques hamiltoniens, Astérisque 133-134 (1986), pp. 113-156. | Numdam | MR 837218 | Zbl 0602.58021

[D] Duarte (P.) .- Plenty of Elliptic Islands for the Standard Family of Area Preserving Maps, Ann. Inst. Henri-Poincaré 4. (1994), pp. 359-409. | Numdam | MR 1287238 | Zbl 0838.58030

[Do] Douady (R.) .- Stabilité ou instabilité des points fixes elliptiques, Ann. École Normale Supérieure, 4-ième série, 21 (1988), pp. 1-46. | Numdam | MR 944100 | Zbl 0656.58020

[H] Herman (M.) . - Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Publ. Math. I.H.E.S. 49 (1979), pp. 5-234. | Numdam | MR 538680 | Zbl 0448.58019

[M] Moser (J.) .- Stable and Random Motions in Dynamical Systems, Princeton Univ. Press, Ann. Math. Studies 77 (1973). | MR 442980 | Zbl 0271.70009

[MR] Mora (L.) and Romero (N.) .- KAM-Sructure in Homoclinic Bifurcations, preprint 1995.

[N1] Newhouse (S.) . - The abundance of wild hyperbolic sets and nonsmooth stable sets for diffeomorphisms, Publ. Math. I.H.E.S. 50 (1979), pp. 101-151. | Numdam | MR 556584 | Zbl 0445.58022

[N2] Newhouse (S.) .- Non-density of Axiom A(a) on S2, Proc. Symp. Pure Math., Amer. Math. Soc., 14 (1970), pp. 191-202. | MR 277005 | Zbl 0206.25801

[N3] Newhouse (S.) .- Quasi-elliptic periodic points in conservative dynamical systems, American J. of Math. 99 (1977), pp. 1061-1087. | MR 455049 | Zbl 0379.58011

[SZ] Salamon (D.) and Zenhder (E.) .- KAM theory in configuration space, Comment. Math. Helvetici 64 (1989), pp. 84-132. | MR 982563 | Zbl 0682.58014

[Z] Zehnder (E.) .- Homoclinic Points Near Elliptic Fixed Points, Comm. Pure Appl. Math. 26 (1973), pp. 131-182. | MR 345134 | Zbl 0261.58002